Alert archive / Pennsylvania / Wind Advisories in 2025

Wind Advisory 11, NWS State College, PA

November 4, 202533 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Nov 4, 2025, 1:08 PM EST for 33 counties in Pennsylvania. It took effect at Nov 5, 2025, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2025, 1:08 PM EST (18:08 UTC)
In effect from
Nov 5, 2025, 1:00 PM EST
Expired
Nov 6, 2025, 3:39 AM EST
In force
15 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1828 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

647 
WWUS71 KCTP 041808
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
108 PM EST Tue Nov 4 2025

PAZ004>006-010-011-051200-
/O.NEW.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Warren-McKean-Potter-Elk-Cameron-
Including the cities of Emporium, Bradford, Warren, Ridgway,
Coudersport, and St. Marys
108 PM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Cameron, Elk, McKean, Potter, and Warren Counties.

* WHEN...From 1 PM Wednesday to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Isolated stronger gusts are possible, 
  especially within thunderstorms that move through Wednesday 
  afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects including patio furniture 
and holiday decorations.

&&

$$

PAZ035-036-056-057-059-063>066-051200-
/O.NEW.KCTP.WI.Y.0011.251105T1800Z-251106T1500Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Lancaster, Lebanon, Gettysburg,
Chambersburg, Carlisle, York, Hershey, McConnellsburg, Newport,
and Harrisburg
108 PM EST Tue Nov 4 2025

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Adams, Cumberland, Dauphin, Franklin, Fulton, Lancaster, 
  Lebanon, Perry, and York Counties.

* WHEN...From 1 PM Wednesday to 10 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.  Secure outdoor objects including patio furniture 
and holiday decorations.

&&

$$

PAZ012-018-019-026>028-037-041-042-045-046-049>053-058-051200-
/O.NEW.KCTP.HW.A.0002.251105T1800Z-251106T1500Z/
Northern Clinton-Northern Centre-Southern Centre-Huntingdon-
Mifflin-Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
Including the cities of Selinsgrove, State College, Mansfield,
Lewisburg, Pottsville, Mifflintown, Mount Union, Lewistown,
Bloomsburg, Huntingdon, Laporte, Lock Haven, Philipsburg,
Wellsboro, Williamsport, Renovo, Berwick, Sunbury, Shamokin,
Danville, and Trout Run
108 PM EST Tue Nov 4 2025

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
THURSDAY MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...A portion of central Pennsylvania.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Isolated gusts over 60mph are possible, 
  especially within thunderstorms that move through Wednesday 
  afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds, including patio furniture and holiday 
decorations.

&&

$$

PAZ017-024-025-033-034-051200-
/O.NEW.KCTP.HW.A.0002.251105T1800Z-251106T1200Z/
Clearfield-Cambria-Blair-Somerset-Bedford-
Including the cities of DuBois, Somerset, Bedford, Johnstown,
Altoona, and Clearfield
108 PM EST Tue Nov 4 2025

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH 
THURSDAY MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph possible.

* WHERE...Bedford, Blair, Cambria, Clearfield, and Somerset Counties.

* WHEN...From Wednesday afternoon through Thursday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds, including patio furniture and holiday 
decorations.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Banghoff/Steinbugl
4 follow-up statements
557 
WWUS71 KCTP 050737
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
237 AM EST Wed Nov 5 2025

PAZ012-018-019-026>028-037-041-042-045-046-049>053-058-060445-
/O.UPG.KCTP.HW.A.0002.251105T1800Z-251106T1500Z/
/O.EXA.KCTP.WI.Y.0011.251105T1800Z-251106T1500Z/
Northern Clinton-Northern Centre-Southern Centre-Huntingdon-
Mifflin-Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
Including the cities of Williamsport, Lock Haven, Lewistown,
Berwick, Laporte, Selinsgrove, Mifflintown, Philipsburg, Renovo,
State College, Bloomsburg, Sunbury, Trout Run, Pottsville,
Mansfield, Lewisburg, Wellsboro, Shamokin, Huntingdon, Mount
Union, and Danville
237 AM EST Wed Nov 5 2025

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 55 mph 
  expected.

* WHERE...A portion of central Pennsylvania.

* WHEN...From 1 PM this afternoon to 10 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ017-024-025-033-034-060445-
/O.UPG.KCTP.HW.A.0002.251105T1800Z-251106T1200Z/
/O.EXA.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Clearfield-Cambria-Blair-Somerset-Bedford-
Including the cities of DuBois, Altoona, Somerset, Johnstown,
Clearfield, and Bedford
237 AM EST Wed Nov 5 2025

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST 
THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 55 mph 
  expected.

* WHERE...Bedford, Blair, Cambria, Clearfield, and Somerset Counties.

* WHEN...From 1 PM this afternoon to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ004>006-010-011-060445-
/O.CON.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Warren-McKean-Potter-Elk-Cameron-
Including the cities of Coudersport, Warren, Bradford, St. Marys,
Ridgway, and Emporium
237 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM 
EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 50 mph 
  expected.

* WHERE...Cameron, Elk, McKean, Potter, and Warren Counties.

* WHEN...From 1 PM this afternoon to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ035-036-056-057-059-063>066-060445-
/O.CON.KCTP.WI.Y.0011.251105T1800Z-251106T1500Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Carlisle, York, McConnellsburg, Lebanon,
Lancaster, Chambersburg, Harrisburg, Hershey, Gettysburg, and
Newport
237 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM 
EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Adams, Cumberland, Dauphin, Franklin, Fulton, Lancaster, 
  Lebanon, Perry, and York Counties.

* WHEN...From 1 PM this afternoon to 10 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Colbert
757 
WWUS71 KCTP 051546
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1046 AM EST Wed Nov 5 2025

PAZ012-018-019-026>028-037-041-042-045-046-049>053-058-061200-
/O.EXT.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Northern Clinton-Northern Centre-Southern Centre-Huntingdon-
Mifflin-Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Schuylkill-
Including the cities of Berwick, Mifflintown, Laporte, Shamokin,
Lock Haven, Philipsburg, Mansfield, Pottsville, Lewistown,
Selinsgrove, Mount Union, Wellsboro, Danville, Williamsport,
Huntingdon, Lewisburg, Bloomsburg, Trout Run, Sunbury, State
College, and Renovo
1046 AM EST Wed Nov 5 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 55 mph 
  expected.

* WHERE...A portion of central Pennsylvania.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ035-036-056-057-059-063>066-061200-
/O.EXT.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Harrisburg, York, Hershey, Newport,
Gettysburg, Carlisle, Chambersburg, Lebanon, Lancaster, and
McConnellsburg
1046 AM EST Wed Nov 5 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Adams, Cumberland, Dauphin, Franklin, Fulton, Lancaster, 
  Lebanon, Perry, and York Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ004>006-010-011-061200-
/O.CON.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Warren-McKean-Potter-Elk-Cameron-
Including the cities of Warren, Emporium, Bradford, Ridgway, St.
Marys, and Coudersport
1046 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 50 mph 
  expected.

* WHERE...Cameron, Elk, McKean, Potter, and Warren Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

PAZ017-024-025-033-034-061200-
/O.CON.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Clearfield-Cambria-Blair-Somerset-Bedford-
Including the cities of Clearfield, Bedford, Altoona, DuBois,
Somerset, and Johnstown
1046 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts between 45 and 55 mph 
  expected.

* WHERE...Bedford, Blair, Cambria, Clearfield, and Somerset Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Steinbugl/JB1
913 
WWUS71 KCTP 051601
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1101 AM EST Wed Nov 5 2025

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061200-
/O.CON.KCTP.WI.Y.0011.251105T1800Z-251106T1200Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Clearfield, Harrisburg, Berwick,
Mifflintown, DuBois, Laporte, Carlisle, Shamokin, Ridgway, St.
Marys, Lock Haven, Philipsburg, Mansfield, Warren, Emporium,
Pottsville, York, Lewistown, Bradford, Johnstown, Chambersburg,
Selinsgrove, Mount Union, Wellsboro, McConnellsburg, Coudersport,
Bedford, Newport, Danville, Williamsport, Lebanon, Huntingdon,
Altoona, Lewisburg, Bloomsburg, Hershey, Somerset, Gettysburg,
Trout Run, Sunbury, Lancaster, State College, and Renovo
1101 AM EST Wed Nov 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts 45 to 55 mph expected.

* WHERE...A portion of central Pennsylvania.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Steinbugl/JB1
825 
WWUS71 KCTP 060839
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
339 AM EST Thu Nov 6 2025

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-060945-
/O.CAN.KCTP.WI.Y.0011.000000T0000Z-251106T1200Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of York, Bedford, Wellsboro, Coudersport,
Mansfield, DuBois, Ridgway, Somerset, Pottsville, Danville,
Emporium, Huntingdon, Altoona, Shamokin, Selinsgrove, Hershey,
Williamsport, Johnstown, Bloomsburg, Bradford, Mount Union,
Mifflintown, Clearfield, McConnellsburg, Warren, Lock Haven,
Harrisburg, State College, Lancaster, Renovo, Trout Run, Lebanon,
Laporte, Berwick, Newport, Sunbury, Lewisburg, Lewistown,
Carlisle, Gettysburg, Chambersburg, Philipsburg, and St. Marys
339 AM EST Thu Nov 6 2025

...WIND ADVISORY IS CANCELLED...

Peak wind gusts early today have dropped to below 35 mph in most 
places and the west-northwest wind will continue to gradually 
decrease this morning with peak wind gusts in the 20s (mph) after 
sunrise today.

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Steinbugl

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 12:43 PM EST, 25 minutes earlier.

Area forecast discussion, Nov 4, 12:43 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
1243 PM EST Tue Nov 4 2025

.SYNOPSIS...
* Seasonably mild and breezy conditions ahead for Central PA
  today, Wednesday and Friday with a chilly Thursday sandwiched
  in between.
* A few opportunities for rain showers Wednesday afternoon and
  evening, and again on Friday afternoon and evening, along with
  wind gusts exceeding 35 mph.
* Trending colder for next week with below normal temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
Clear skies noted across the entire CWA early this morning with
a moderately tight west to east sfc P-gradient helping to
maintain a relatively shallow,, well-mixed boundary layer with
West-Northwest winds averaging around 10 KTS and gusts in the
teens to low 20s.

Sfc ridge extending NE across the Central Appalachians today
will bring abundant sunshine this morning, but similar to
Monday another potent mid/upper level jet segment will lead to a
quick increase in Mid level, Altocu clouds during the late
morning and afternoon hours.

Wind gusts will climb into the upper teens to mid 20s
throughout the Central and Southern Valleys and reach around
30 kts on the ridge tops of the north and west.

High temps today will still be a few degrees above the
historical normals in the 50-55F range across the higher
terrain and near 60F throughout the Susquehanna Valley.

Look for varying amounts of Altocu clouds tonight which will
help to negate the development of a strong sfc-based inversion,
and maintain a shallow, well-mixed boundary layer with westerly
winds backing to the southwest and decreasing to under 6 kts
across the SE half of the CWA, while slightly higher winds and
gusts into the teens exists across the Northern and Western
Mountains.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Dry conditions are expected to continue through the morning and
early afternoon hours on Wednesday, with relatively dry air at
850mb and 925mb to start off the day. Thermal belt influence
south of the region could begin to insert itself into portions
of south-central Pennsylvania and surrounding the Laurel
Highlands, thus while relative humidity values are in upper 30%
to lower 40% range, there will be some potential to undercut NBM
dewpoints/relative humidity on Wednesday. The main concern will
be incoming moisture from an approaching shortwave that could
curb the extent dry air mixing down to the surface. Winds will
remain fairly breezy during this timeframe with wind gusts
generally in near 20 mph with locally higher wind gusts across
Cambria and Somerset counties.

The next shortwave and accompanying sfc low/trailing cold front
will sweep through late Wednesday afternoon through Wednesday
night.

This energetic system will bring lake enhanced and upslope
showers (primarily focused downwind of Lake Erie and over the
higher elevations) and another breezy to quite windy period
into Thursday.

Current fcst max gusts are near to slightly below advisory
criteria, and in the 35-45 mph range in many locations. However,
would not rule out a wind advisory yet as fcst soundings and
shorter duration pressure rises (up to 4-5 mb/3 hours Wednesday
evening beneath the thermally indirect, subsiding, right exit
region of an upper jet across southern PA) indicates the
potential for higher/stronger wind gusts > 40 mph in the 19Z
Wednesday through 06Z Thursday thanks to better dynamics and a
higher chc for showers with strong wind gusts in the north and
the core of a 3 sigma, westerly 850 mb wind max moving across
the southern half of PA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Brisk/windy start Thursday should improve by the evening as
high pressure restarts the dry/showery/breezy cadence. The
repeat pattern evolves yet again by Friday with the high
migrating off the coast, allowing a fast and broad southwest
flow/WAA to expand eastward from the Ohio Valley. Some timing
differences start to show up with the frontal precip on Friday,
but on balance it looks like another showery and breezy period
to end the week.

Model and ensemble data show this weeks zonal/progressive flow
pattern becoming more amplified over the weekend and into early
next week. The large scale evolution would consist of a deep
upper trough carving out over the Eastern U.S. delivering much
colder/below normal temperatures by Veteran's Day. It looks like
there may be one last surface wave and associated frontal
system moving through and driving showery precip on Sunday
followed by a persistent chilly cyclonic/northwesterly flow.
Recent model guidance continues to indicate increasing chances
for accumulating snow as we progress into the Sunday-Monday
timeframe across portions of central Pennsylvania, mainly
across the northern and western halves of the forecast area.
Lake- enhanced snow will bring higher chances for the
aforementioned accumulating snow across NW PA.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
High confidence in VFR flying through the 04/18Z TAF period.
Winds are the primary concern with 20-25kt gusts from 270-300
degrees this afternoon decreasing by tonight. A sharp cold front
trailing a rapidly strengthening area of low pressure tracking
from the northern Great Lakes to the Maine coast will sweep
through the airspace and bring a very windy period Wednesday
and Wednesday night. Max sfc gusts >35-40kt are probable with
some potential for locally higher gusts within bands of
convectively enhanced, mainly non-lightning producing frontal
showers later Wednesday afternoon through Wednesday evening.
Pattern transitions to post-frontal gusty WNW flow Wednesday
night into Thursday which signals MVFR ceilings and lingering
showers at KBFD/KJST.

Outlook...

Thu...MVFR cigs/showers giving way to VFR by Thursday night.

Fri...Windy FROPA with MVFR/showers likely west to east Friday
afternoon through Friday night.

Sat...MVFR/showers lingering NW early. Becoming breezy/LLWS
late.

Sun...Windy FROPA, MVFR/showers changing from rain to snow or
rain/snow by Sunday night over the western and central
terminals.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert/Dangelo
SHORT TERM...Lambert/Steinbugl
LONG TERM...Steinbugl/NPB
AVIATION...Steinbugl
Hazardous weather outlook, Nov 4, 4:11 AM EST, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
411 AM EST Tue Nov 4 2025

PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-050915-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Montour-Northumberland-
Columbia-
411 AM EST Tue Nov 4 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

One or two lines of gusty showers are expected to accompany
the passage of a cold front Wednesday afternoon and evening.
A brief thunderstorm is even possible. West to northwest
wind gusts could top 45 mph in some places.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024>028-033>036-050-056>059-063>066-050915-
Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-
Franklin-Snyder-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
411 AM EST Tue Nov 4 2025

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gusty west to northwest winds of 35 to 45 mph will
accompany and immediately follow the passage of a cold
front late Wednesday through early Wednesday night.
Wind gusts could top 45 mph in some places, especially
across the Laurel Highlands.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Lambert

In the hours before

Special weather statement, Nov 4, 11:37 AM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service State College PA
1137 AM EST Tue Nov 4 2025

PAZ036-056-057-059-063>066-042300-
Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
1137 AM EST Tue Nov 4 2025

...ELEVATED RISK OF WILDFIRE SPREAD THIS AFTERNOON...

A combination of dry and windy conditions this afternoon will
create an elevated risk of wildfire spread across the Lower
Susquehanna Valley. Minimum relative humidity values will range
from 20 to 30 percent accompanied by wind gusts between 20 and 30
mph.

Residents are urged to exercise caution if handling any potential
ignition sources, such as machinery, cigarettes, or matches.
If dry grasses and tree litter begin to burn, the fire will have
the potential to spread rapidly.

For more information about wildfire danger and wildfire
prevention and education, please visit the Pennsylvania Department
of Conservation and Natural Resources website at
http://dcnr.pa.gov/Communities/Wildfire.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:08 PM ESTHigh Wind WatchCTPBedford, Blair, Cambria, Centre, Clearfield, Clinton and 13 more13 hr

Nearby

Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.